# SDR SWAA2017082815908

- Difficulty date: July 14, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 34,107 hours, 20,172 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8200Y10
- Part serial: 20639867
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR STRUT DOOR CRACKED AT LOWER FORWARD MOUNT RIB.  R & R THE DOOR IAW MM.
